Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 3, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Jan 30, 2016, 3:50 AM CST for 18 counties in Texas. It took effect at Jan 30, 2016, 11:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2016, 3:50 AM CST (09:50 UTC)
- In effect from
- Jan 30, 2016, 11:00 AM CST
- Expired
- Jan 30, 2016, 9:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 8 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3840 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
101
WWUS84 KMAF 300950
RFWMAF
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
350 AM CST SAT JAN 30 2016
NMZ114-115-TXZ050-057>062-067-068-074-075-080-258-302130-
/O.UPG.KMAF.FW.A.0002.160130T1800Z-160131T0300Z/
/O.NEW.KMAF.FW.W.0003.160130T1700Z-160131T0300Z/
/O.NEW.KMAF.FW.A.0003.160131T1500Z-160201T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-ANDREWS-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-CRANE-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-
GUADALUPE MOUNTAINS-
350 AM CST SAT JAN 30 2016 /250 AM MST SAT JAN 30 2016/
...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM
CST /8 PM MST/ FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE
DANGER ACROSS THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS... PERMIAN BASIN AND DAVIS MOUNTAINS...
...FIRE WEATHER WATCH IN EFFECT FROM 9 AM CST/8 AM MST/ TO 6 PM
CST/5 PM MST/ SUNDAY...
* WIND...SOUTHWEST 25 TO 45 MPH AND GUSTS TO 65 MPH IN THE
MOUNTAINS.
SOUTHWEST 20-30 MPH AND GUSTS TO 45 MPH IN THE PLAINS.
* HUMIDITY...5 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.
&&
$$
TXZ063-069-070-302130-
/O.NEW.KMAF.FW.W.0003.160130T1700Z-160131T0300Z/
/O.NEW.KMAF.FW.A.0003.160131T1500Z-160201T0000Z/
GLASSCOCK-UPTON-REAGAN-
350 AM CST SAT JAN 30 2016
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CST FOR WINDY
CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER ACROSS THE
EASTERN AND SOUTHERN PERMIAN BASIN...
...FIRE WEATHER WATCH IN EFFECT FROM 9 AM CST UNTIL 6 PM CST
SUNDAY...
* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS TO 35 MPH.
* HUMIDITY...10 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.
&&
$$
TXZ045-046-051-302130-
/O.UPG.KMAF.FW.A.0002.160130T1800Z-160131T0300Z/
/O.NEW.KMAF.FW.W.0003.160130T1700Z-160131T0300Z/
GAINES-DAWSON-MARTIN-
350 AM CST SAT JAN 30 2016
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CST FOR WINDY
CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER ACROSS PORTIONS OF
THE NORTHERN PERMIAN BASIN...
* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS TO 35 MPH.
* HUMIDITY...5 TO 10 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.
&&
$$
TXZ047-048-052-053-302130-
/O.NEW.KMAF.FW.W.0003.160130T1700Z-160131T0300Z/
BORDEN-SCURRY-HOWARD-MITCHELL-
350 AM CST SAT JAN 30 2016
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CST FOR WINDY
CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER ACROSS THE WESTERN
LOW ROLLING PLAINS...
* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS TO 35 MPH.
* HUMIDITY...10 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.
&&
$$
TXZ079-081-082-302130-
/O.NEW.KMAF.FW.A.0003.160131T1500Z-160201T0000Z/
PRESIDIO VALLEY-BIG BEND AREA-TERRELL-
350 AM CST SAT JAN 30 2016
...FIRE WEATHER WATCH IN EFFECT FROM 9 AM CST UNTIL 6 PM CST
SUNDAY FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER
ACROSS THE PRESIDIO VALLEY...BIG BEND AREA AND LOWER TRANS
PECOS...
* WIND...SOUTHWEST 20 TO 25 MPH.
* HUMIDITY...10 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$1 follow-up statement
479 WWUS84 KMAF 302001 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 201 PM CST SAT JAN 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER ACROSS THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS... PERMIAN BASIN AND DAVIS MOUNTAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER ACROSS THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS... PERMIAN BASIN AND DAVIS MOUNTAINS... .STRONG AND DRY WESTERLY DOWNSLOPE FLOW WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS EVENING AND THE DAY SUNDAY. NMZ114-115-TXZ050-057>063-067>070-074-075-080-258-311200- /O.CON.KMAF.FW.W.0003.000000T0000Z-160131T0300Z/ /O.CON.KMAF.FW.A.0003.160131T1500Z-160201T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-GUADALUPE MOUNTAINS- 201 PM CST SAT JAN 30 2016 /101 PM MST SAT JAN 30 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WIND...SOUTHWEST 25 TO 45 MPH AND GUSTS TO 65 MPH IN THE MOUNTAINS. SOUTHWEST 20-30 MPH AND GUSTS TO 45 MPH IN THE PLAINS. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ045>048-051>053-310300- /O.CON.KMAF.FW.W.0003.000000T0000Z-160131T0300Z/ GAINES-DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL- 201 PM CST SAT JAN 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER ACROSS THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS... * WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ079-081-082-311200- /O.CON.KMAF.FW.A.0003.160131T1500Z-160201T0000Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 201 PM CST SAT JAN 30 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR WINDY CONDITIONS...LOW HUMIDITY AND HIGH FIRE DANGER ACROSS THE PRESIDIO VALLEY...BIG BEND AREA AND LOWER TRANS PECOS... * WIND...SOUTHWEST 20 TO 25 MPH. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Jan 30, 3:38 AM CST, 12 minutes earlier.
Area forecast discussion, Jan 30, 3:38 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
338 AM CST SAT JAN 30 2016
.DISCUSSION...
High fire danger, windy conditions, and near record highs are all on
tap this weekend into early next week. A shortwave passing to our
north will help keep a surface trough in place across the area
today. Winds will again be elevated today from the southwest
especially across our western zones. A High Wind Warning is
already in effect for the Guadalupe Mountains and Van Horn
corridor and will add a wind advisory to the adjacent plains. Due
to strong winds expected again tomorrow, will extend the High Wind
Warning for the Van Horn Corridor through Sunday afternoon. Winds
will drop off tonight, but having one warning instead of two will
hopefully make the NPW less confusing. Downsloping winds will lead
to strong compressional warming today with highs coming within a
degree or two of a record. Today's record high for Midland Intl'
is 80 degrees set back in 1971. Sunday looks very similar to today
with the only caveat being a front that may backdoor into our
northeastern counties during the late afternoon. Winds will be
much less with higher rh's near and behind the front.
An upper trough will dig over the West Coast Sunday and move east.
Models differ with respect to the latitude the trough will eject
onto the Plains Monday. This will greatly affect what type of
winds we will see across the area. Model trends have been slightly
further north the past few runs which would keep the strongest
winds across the higher terrain and SE NM. Will continue to
monitor this closely as high wind warnings and advisory will be
needed for many locations Monday.
Have warmed temperatures up quite a bit Monday due to a later
arrival of the Pacific front. This will unfortunately affect fire
weather as widespread red flag conditions are now expected. See fire
wx discussion below. Temperatures finally cool Tuesday behind a
stronger front although winds will stay elevated. The upper trough
will be slow to move out so expect below normal temps through the
end of next week. Unfortunately, conditions will remain dry.
&&
.FIRE WEATHER...
Temperatures will soar 15 to 20 degrees above normal today on
westerly downslope winds as winds aloft increase ahead of a potent
upper storm system. RH/s will drop to 10 to 15 percent over most of
the forecast area, and since 20 foot winds will rise above 20 mph
sustained, a Red Flag Warning has been issued for all but the
Presidio Valley, Big Bend Region and Lower Trans Pecos. The
strongest winds will occur in the Guadalupe Mountains, and to a
lesser extent the Van Horn/Hwy 54 Corridor. The Warning will be in
effect from 30/17Z until 31/03Z when winds should subside, or RH/s
increase above 15 percent.
More fire weather concerns are in store Sunday as pretty much the
same set up shifts a little farther south, and occurs a little
earlier in the day than Saturday. The Fire Weather Watch will be in
effect from 31/15Z until 01/00Z, and will include locations
generally along and south of a Carlsbad to Andrews to Midland to St.
Lawrence line, except for the Presidio Valley. Winds should
subside, or RH/s increase enough to alleviate critical fire weather
concerns around 01/00Z or shortly thereafter.
Monday looks to be the windiest day of the next three, with fairly
mild temperatures still over the region before some cooling occurs
into Tuesday. Therefore, more critical conditions will be possible
along and south of a Candelaria to Kermit to Snyder line. A Fire
Weather Watch will likely be issued tomorrow.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 76 46 75 42 / 0 0 0 0
Carlsbad 80 46 77 43 / 0 0 0 0
Dryden 82 48 84 46 / 0 0 0 0
Fort Stockton 80 48 80 47 / 0 0 0 0
Guadalupe Pass 66 42 65 41 / 0 0 0 0
Hobbs 76 44 72 41 / 0 0 0 0
Marfa 72 32 70 32 / 0 0 0 0
Midland Intl Airport 79 47 77 43 / 0 0 0 0
Odessa 79 48 78 44 / 0 0 0 0
Wink 80 46 78 42 / 0 0 0 0
&&
.MAF Watches/Warnings/Advisories...
NM...Fire Weather Watch from Sunday morning through Sunday afternoon
for Guadalupe Mountains NP/Lincoln NF/LNZ-Southeast
Plains/BLM Roswell/LNZ.
Red Flag Warning from 10 AM this morning to 8 PM MST this
evening for Guadalupe Mountains NP/Lincoln NF/LNZ-Southeast
Plains/BLM Roswell/LNZ.
High Wind Warning from 11 AM this morning to 5 PM MST Tuesday
for Guadalupe Mountains of Eddy County.
Wind Advisory from 11 AM this morning to 5 PM MST this afternoon
for Eddy County Plains.
TX...Fire Weather Watch from Sunday morning through Sunday afternoon
for Andrews-Big Bend Area-Crane-Davis/Apache Mountains Area-
Ector-Glasscock-Guadalupe Mountains-Loving-Marfa Plateau-
Midland-Pecos-Presidio Valley-Reagan-Reeves County and
Upper Trans Pecos-Terrell-Upton-Van Horn and Highway 54
Corridor-Ward-Winkler.
Red Flag Warning from 11 AM CST /10 AM MST/ this morning to 9 PM
CST /8 PM MST/ this evening for Andrews-Borden-Crane-
Davis/Apache Mountains Area-Dawson-Ector-Gaines-Glasscock-
Guadalupe Mountains-Howard-Loving-Marfa Plateau-Martin-
Midland-Mitchell-Pecos-Reagan-Reeves County and Upper Trans
Pecos-Scurry-Upton-Van Horn and Highway 54 Corridor-Ward-
Winkler.
High Wind Warning from 11 AM this morning to 5 PM MST Tuesday
for Guadalupe Mountains.
Wind Advisory from noon today to 6 PM CST this evening for
Davis/Apache Mountains Area-Reeves County and Upper Trans
Pecos.
High Wind Warning from noon today to 6 PM CST Sunday for Van
Horn and Highway 54 Corridor.
&&
67/29Hazardous weather outlook, Jan 29, 9:22 PM CST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 922 PM CST FRI JAN 29 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-310330- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 922 PM CST FRI JAN 29 2016 /822 PM MST FRI JAN 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS BEGINNING SATURDAY AFTERNOON...AND CONTINUING THROUGH TUESDAY MORNING. IN ADDITION...HIGH WINDS ARE ALSO EXPECTED THROUGH VAN HORN AND THE HIGHWAY 54 CORRIDOR SATURDAY AFTERNOON. A HIGH WIND WARNING IS IN EFFECT. MONDAY AFTERNOON... THESE HIGH WINDS COULD SPREAD OUT ONTO THE ADJACENT PLAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS SATURDAY AS DRY...WINDY...AND WARM CONDITIONS PERSIST. A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:50 AM CST | Fire Weather Watch | MAF | Andrews, Crane, Ector, Glasscock, Loving, Midland and 6 more | 24 hr |
| Jan 30, 4:01 AM CST | Wind Advisory | MAF | 14 hr |
Nearby
Red Flag Warnings in Texas, 2016Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.